Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am treating staph with peflomed tab 400mg and about

I am treating staph with peflomed tab 400mg and about 5th day now, all my joints especially knee and back are so herring me and my head feel so clouded and heavy and kind of slimming down and weak sometimes, thinking of stopping the drug the find it difficult sleep well at night now
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a staph infection on my skin . two days on dicloxacillin 250 mg 4 times a day. I now have very red, hot cheeks , no fever. It also seems not to be working to clear the infection. skin still red around the scabs or red bumps.is this an allergic reaction? It is Sat. night so no docs until Mon.very worried

doctor1 MD

49, f, diagnosed with skin and nasal staph infection with some sinus issues , severe headaches that move around head, sick to stomach yet can still eat some, was given 10 days of clyndmician 300mg 3 times a day. Skin slowly clearing, nasal cavity still has holes and headaches seem to be accelerating. 3 weeks of suffering exhaustion, weakness, ect before diagnosis. 2 weeks now and I am no better. Should I go to ER? Should I be in hospital

doctor1 MD

Hi i recently had staph infection about a few months ago and i was treated with a 100mg sulfar based medication and a 100mg deoxycycline i think which is the same one used to treat acne , while also being on cymbalta 60 mg daily dosage. During that time i had a few puffs of a cigarette but i didnt know til after my friend had put marijuana in it as well. My heart started beating fast and i felt like i was having a hear attack so i went home and took the deoxycycline and i calmed down after about an hour. But ever since then i ve had involuntary twitches and my cymbalta effect has plummetted. What should i take to get rid of the twitches and i am switching depressants asap...

Loading Online Doctors....